Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 60, NWS Charleston, WV

June 3, 20084 counties in Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jun 3, 2008, 10:41 PM EDT for 4 counties in Ohio. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 10:41 PM EDT (02:41 UTC)
Expired
Jun 3, 2008, 11:15 PM EDT
In force
34 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Gallia County, OH, Jackson County, OH, Lawrence County, OH, Vinton County, OH

The radar

The Charleston,WV radar (KRLX), 101 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 8:42 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 431 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1752 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
431 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
30.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 040241
SVRRLX
OHC053-079-087-163-040315-
/O.NEW.KRLX.SV.W.0060.080604T0241Z-080604T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1041 PM EDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GALLIA COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...RIO GRANDE...GALLIPOLIS...
  JACKSON COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...WELLSTON...OAK HILL...JACKSON...
  NORTHERN LAWRENCE COUNTY IN SOUTHEAST OHIO...
  SOUTH CENTRAL VINTON COUNTY IN SOUTHEAST OHIO...

* UNTIL 1115 PM EDT

* AT 1032 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES WEST OF JACKSON...AND MOVING SOUTHEAST AT 44 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAK HILL BY 1050 PM EDT...
  7 MILES SOUTHWEST OF RIO GRANDE BY 1105 PM EDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT WEDNESDAY MORNING
FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.

LAT...LON 3912 8280 3923 8267 3890 8214 3886 8215
      3852 8248 3868 8272 3874 8271 3876 8267
      3883 8266 3885 8278 3893 8277 3894 8282
TIME...MOT...LOC 0241Z 306DEG 39KT 3894 8271

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 8:58 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 3, 8:58 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
858 PM EDT TUE JUN 3 2008

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE COMMON THROUGH WEDNESDAY AS A
FRONT REMAINS DRAPED OVER THE UPPER OHIO VALLEY. MONITORING FOR
FLOOD AND SEVERE THREAT.  UPPER LEVEL RIDGE BUILDS ON THURSDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...

WITH ACTIVE WEATHER ON-GOING...WILL KEEP THIS SHORT.

AN AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED FROM SOUTHERN
OHIO WESTWARD.  MODELS HAD A PRETTY REASONABLE HANDLE ON THESE
STORMS...WITH HIGH POPS ACROSS OUR NORTH OVERNIGHT.  HAVE PULLED THE
HIGHER POPS SOUTHWARD A LITTLE TO REFLECT CURRENT TRENDS.

EVERYTHING ELSE APPEARS TO BE REASONABLE...AND ONLY MINOR TWEAKS ARE
EXPECTED.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
WARM FRONT SITUATED ACROSS NORTHERN TIER OF AREA RIGHT AT THE START
OF THE PERIOD.  NEXT IN A SERIES OF SHORT WAVE TROUGHS MOVES IN FROM
THE W ALONG WITH STRENGTHENING LOW LEVEL SW FEED ESPECIALLY GIVEN
MORNING HOURS WITH ENHANCED LLJ AT SUNRISE.  THIS SHOULD GIVE RISE
TO SOME KIND OF CONVECTIVE COMPLEX WITH HEAVY RAIN FALL MOVING
THROUGH E CNTRL OH COUNTIES IN THE MORNING AND ON TO THE ENE THROUGH
MIDDAY.  SECOND SHORT WAVE TAKES A SIMILAR TRACK IN THE AFTERNOON
LIKELY GENERATING ANOTHER ROUND OF CONVECTION NEAR THE FRONT.

FLOW OF 40-50 KTS PLUS CAPE UP TO 2500 J/KG ON DEW POINTS AROUND
70 AND H85 THETA E VALUES NEAR 340K...SPS SLIGHT RISK ACROSS
NORTHERN PORTION OF AREA LOOKS GOOD.  THE HEAVIEST QPF IN ALL THE
MODEL GUIDANCE CONTINUES TO BE IN AN W-E AXIS N OF THE FORECAST
AREA...BUT THE UPPER OH BASIN LOCATION OF THIS AXIS...AND THE
POTENTIAL FOR HEAVY RAIN SEVERAL TIMES TONIGHT THROUGH WED DOES
RAISE CONCERN FOR EXCESSIVE RAINFALL.  RIVER FORECAST CRESTS ARE
COMFORTABLY BELOW FLOOD STAGE AT THIS TIME...BUT THIS WILL NEED
CLOSELY MONITORED.

AFTER WED...WARM FRONT LIFTS N OF THE AREA...PUTTING THE AREA UNDER
UPPER RIDGE WITH SUMMER LIKE WEATHER FOR THE COUNT.

STAYED MOSTLY NEAREST HIGH SIDE OF GUIDANCE FOR HIGHS WED WITH
LOWEST VALUES N.  LOWS WED NT AND THU NT LOOKED GOOD.  RAISED HIGHS
THU TO REFLECT A BLEND OF THE NUMBERS AS THE MAV /MID 90S/ STILL
SEEMS A BIT HIGH.  STAYED A LITTLE BELOW THE HIGH MAV FRI AND
LOWERED THE VALLEYS FRI NT.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
UPPER LEVEL RIDGE AND ASSOCIATED BERMUDA HIGH WILL SET UP OVER THE
LONG TERM PORTION OF THE FORECAST. THIS WILL TRANSLATE INTO A PERIOD
OF HOT AND HUMID WEATHER FOR THE CWA IN SOUTHWESTERLY SURFACE FLOW.
THIS WILL EFFECTIVELY DEFLECT INCOMING SYSTEMS FROM THE WEST OFF TO
THE NORTH...AND WILL EXPECT THE RING OF FIRE TO SET UP ALONG THE
PERIPHERY OF THE HIGH. MAIN QUESTION WILL BE WHETHER OR NOT THE
PERIPHERY WILL SINK FAR ENOUGH SOUTHEAST TO CLIP THE CWA TO ENHANCE
ANY THUNDERSTORM THREATS. OTHERWISE...WILL SEE A FAIR AMOUNT OF
CUMULUS DEVELOPMENT DURING THE HEATING OF THE DAY...AND WILL EXPECT
A FEW OF THESE TO BREAK THE CAP AND MATURE INTO THUNDERSTORMS.
SHOULD BE DIFFICULT TO UTILIZE ANY CAPE HOWEVER...AND WILL EXPECT
MOST PLACES TO REMAIN DRY DURING THE DURATION OF THIS SET UP.
TEMPERATURES WILL BE IN THE UPPER 80S TO LOW 90S GENERALLY AREA
WIDE...WITH THE HIGHER ELEVATIONS A SMALL HANDFUL OF DEGREES OFF THE
PACE OF THE LOWLANDS.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PUSH OFF
TO THE EAST OVERNIGHT. HOWEVER...RADAR MOSAIC IS ALREADY SHOWING
ADDITIONAL STORMS ARE DEVELOPING ACROSS SOUTHWEST OHIO.

THESE STORMS ARE MOVING EAST AND SHOULD IMPACT PORTIONS OF
SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA OVERNIGHT.

EXPECT STORMS WILL BE MOST NUMEROUS ACROSS SOUTHEAST OHIO AND
NORTHERN WEST VIRGINIA ONCE AGAIN ON WEDNESDAY.

MVFR CONDITIONS SHOULD BE COMMON IN AND NEAR THE STORMS...WITH VFR
CONDITIONS ACROSS THE REMAINDER OF THE REGION. THERE COULD BE
SOME LOCAL AREAS OF IFR CIGS/VSBYS IN SOME OF THE STRONGER STORMS.

AVIATION OUTLOOK /AFTER 00Z THURSDAY/...
MVFR WITH OCCASIONAL IFR WX IN RW/TRW ACROSS SOUTHEAST OHIO AND
NORTHERN WV WED NIGHT.

&&

.HYDROLOGY...
SEVERAL UPPER AIR DISTURBANCES...850 INFLOW OF 50 KNOTS FROM SW
TONIGHT...AND PRECIPITABLE WATER NEAR 2 INCHES...COULD SPELL
TRAINING OF SOME DOWNPOURS ALONG WARM FRONT ACROSS NORTHERN PORTION
OF AREA TONIGHT AND WED. 3 HR FFG COULD BE REACHED IN SPOTS ACROSS
THE NORTH WITH EACH PASSING S/W. HOWEVER...EXPECTING ENOUGH
RECOVERY TIME BETWEEN S/W TO PREVENT PROBLEMS. AS A RESULT...WILL
NOT HOIST A FLASH FLOOD WATCH ATTM. HOWEVER...THE HAZARD STILL
EXISTS IN THE HAZARDOUS WEATHER OUTLOOK...FOR THE NORTHERN HALF OF
THE CWA TONIGHT AND WEDNESDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JKF/26/TRM/30
NEAR TERM...JSH
SHORT TERM...JKF/TRM
LONG TERM...26
AVIATION...JSH
HYDROLOGY...
Hazardous weather outlook, Jun 3, 4:19 PM EDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
419 PM EDT TUE JUN 3 2008

KYZ101>103-105-OHZ075-083>087-WVZ005>007-042030-
GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
419 PM EDT TUE JUN 3 2008

...TORNADO WATCH 436 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING.

LOCALIZED DOWNPOURS FROM SHOWERS AND THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON INTO WEDNESDAY EVENING. RAINS OF OVER 2 INCHES
WOULD BE NEED TO CAUSE FLASH FLOOD CONCERNS ON SMALL STREAMS AND
CREEKS. IF REPETITIVE SHOWERS SEEM LIKELY...FLASH FLOOD WATCHES
COULD BE POSTED.

INCREASE YOUR WEATHER AWARENESS THROUGH WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ066-067-076-VAZ003-004-WVZ008>011-013>020-024>040-046-047-042030-
PERRY-MORGAN-WASHINGTON-DICKENSON-BUCHANAN-JACKSON WV-WOOD-PLEASANTS-
TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
419 PM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST
VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT.

LOCALIZED DOWNPOURS FROM SHOWERS AND THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON INTO WEDNESDAY EVENING. RAINS OF OVER 2 INCHES
WOULD BE NEED TO CAUSE FLASH FLOOD CONCERNS ON SMALL STREAMS AND
CREEKS. IF REPETITIVE SHOWERS SEEM LIKELY...FLASH FLOOD WATCHES
COULD BE POSTED.

INCREASE YOUR WEATHER AWARENESS THROUGH WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

30

In the hours before

Local storm report, Jun 3, 5:43 PM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
543 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     LOAD                    38.55N 82.97W
06/03/2008                   GREENUP            KY   LAW ENFORCEMENT

            BARN BLOWN APART AND ACROSS ROAD ON RT 20/70.

&&

JDENT
Special weather statement, Jun 3, 5:43 PM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
543 PM EDT TUE JUN 3 2008

WVZ005-006-013>015-032215-
KANAWHA WV-PUTNAM WV-CABELL WV-WAYNE WV-LINCOLN WV-
543 PM EDT TUE JUN 3 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 543 PM EDT...A STRONG THUNDERSTORM WAS OVER NORTHEASTERN WAYNE
COUNTY...OR ABOUT 9 MILES SOUTH OF PROCTORVILLE...MOVING SOUTHEAST AT
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... ONA...
  SALT ROCK...EAST LYNN...PALERMO...MYRA AND SOD.

WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS
STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

13
Special weather statement, Jun 3, 6:21 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
621 PM EDT TUE JUN 3 2008

VAZ004-WVZ015-024>027-033>037-032245-
BUCHANAN VA-KANAWHA WV-LOGAN WV-CLAY WV-NICHOLAS WV-MCDOWELL
WV-WYOMING WV-RALEIGH WV-MINGO WV-BOONE WV-FAYETTE WV-
621 PM EDT TUE JUN 3 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 616 PM EDT...A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAINFALL
EXTENDED FROM CENTRAL MINGO COUNTY...TO SOUTHERN CLAY COUNTY. THESE
STORMS WERE MOVING TO THE SOUTHEAST AT AROUND 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS
INCLUDE...BECKLEY...BENTREE...BICKMORE...INDORE...ESKDALE...LEEWOOD
AND POND GAP.

SOME OF THE STRONGER EMBEDDED STORMS MAY CONTAIN WIND GUSTS TO 40
MPH. FREQUENT LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

13
Special weather statement, Jun 3, 9:46 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
946 PM EDT TUE JUN 3 2008

WVZ010-011-020-031-040215-
DODDRIDGE WV-HARRISON WV-PLEASANTS WV-TYLER WV-
946 PM EDT TUE JUN 3 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 946 PM EDT...A STRONG THUNDERSTORM WAS OVER PLEASANTS COUNTY...OR
ABOUT 19 MILES SOUTHWEST OF NEW MARTINSVILLE...MOVING EAST AT 45 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  WALLACE...CENTER POINT...LIMA...ALMA...WICK AND ARVILLA.

WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jun 3, 9:54 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
954 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TORNADO          ALBANY                  39.22N 82.20W
06/03/2008                   ATHENS             OH   PUBLIC

            PUBLIC REPORT OF A POSSIBLE TORNADO ALONG BAKER ROAD NEAR
            ALBANY. REPORT IS UNCOMFIRMED AT THIS TIME.

&&

JHOVIS
Local storm report, Jun 3, 9:56 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
956 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     TORNADO          ALBANY                  39.22N 82.20W
06/03/2008                   ATHENS             OH   PUBLIC

            PUBLIC REPORT OF A POSSIBLE TORNADO ALONG BAKER ROAD NEAR
            ALBANY. REPORT IS UNCOMFIRMED AT THIS TIME.

&&

JHOVIS

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:55 PM EDTSevere Thunderstorm WarningRLXJackson, Vinton35 min
Jun 3, 9:11 PM EDTTornado WarningRLXAthens, Vinton34 min
Jun 3, 9:32 PM EDTSevere Thunderstorm WarningRLXAthens, Gallia, Jackson, Meigs, Vinton58 min
Jun 3, 10:24 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs36 min
Jun 3, 10:45 PM EDTFlash Flood WatchRLXAthens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more29 hr
Jun 3, 10:53 PM EDTFlash Flood WarningRLXAthens, Vinton, Washington3 hr
Jun 3, 11:01 PM EDTSevere Thunderstorm WarningRLXMeigs, Washington44 min
Jun 3, 11:15 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Vinton45 min
Jun 4, 9:23 AM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Washington51 min
Jun 4, 9:37 AM EDTSevere Thunderstorm WarningRLXAthens, Vinton38 min
Jun 4, 10:28 AM EDTAreal Flood WarningRLXJackson, Vinton6 hr
Jun 4, 10:33 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence42 min
Jun 4, 11:07 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence38 min
Jun 4, 2:05 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence25 min
Jun 4, 2:13 PM EDTAreal Flood WarningRLXGallia, Lawrence3 hr
Jun 4, 2:55 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence41 min
Jun 4, 3:02 PM EDTSevere Thunderstorm WarningRLXLawrence43 min
Jun 4, 3:40 PM EDTSevere Thunderstorm WarningRLXLawrence50 min
Jun 4, 5:49 PM EDTAreal Flood WarningRLXMeigs116 min
Jun 4, 6:27 PM EDTAreal Flood WarningRLXLawrence5 hr
Jun 4, 7:01 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence44 min
Jun 4, 7:07 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Meigs38 min
Jun 4, 7:42 PM EDTSevere Thunderstorm WarningRLXLawrence48 min
Jun 4, 7:50 PM EDTAreal Flood WarningRLXGallia4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.